# SDR DLL10952124

- Difficulty date: May 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1088
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Pwr Supply
- Part number: 5165741
- Condition: Failed
- Location: Cabin
- Stage of operation: AP
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FINAL APPROACH, EMERGENCY LIGHTS CAME ON, WILL NOT RESET.  FOUND FLIGHT COMPARTMENT EMERGENCY LIGHT POWER PACK (L1) STUCK IN ON POSITION.  REPLACED PACK OPERATION NORMAL.
